Vol. 3, No. 3, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Weyl groupoids of rank two and continued fractions

Michael Cuntz and István Heckenberger

Vol. 3 (2009), No. 3, 317–340
Abstract

We present a relationship between continued fractions and Weyl groupoids of Cartan schemes of rank two. This allows one to decide easily if a given Cartan scheme of rank two admits a finite root system. We obtain obstructions and sharp bounds for the entries of the Cartan matrices.

Keywords
Cartan matrix, continued fraction, Nichols algebra, Weyl groupoid
Mathematical Subject Classification 2000
Primary: 20F55
Secondary: 11A55, 16W30
Milestones
Received: 1 July 2008
Revised: 19 January 2009
Accepted: 6 March 2009
Published: 1 May 2009
Authors
Michael Cuntz
Fachbereich Mathematik
Universität Kaiserslautern
Postfach 3049
D-67653 Kaiserslautern
Germany
http://www.mathematik.uni-kl.de/~cuntz/en/index.html
István Heckenberger
Mathematisches Institut
Ludwig-Maximilians-Universität München
Theresienstr. 39
D-80333 München
Germany
http://www.mi.uni-koeln.de/~iheckenb/istvane.html